# SDR 2004F00382

- Difficulty date: January 5, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 737231
- Aircraft serial: 21967
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 69353703
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE THE GEAR AFTER TAKEOFF. AIRCRAFT RETURNED TO MIAMI WITHOUT INCIDENT.  REMOVED AND REPLACED THE NLG SAFETY SENSOR PER MM 32-09 AND THE LANDING GEAR ACCESSORY UNIT FOR PRECAUTIONARY.  PERFORMED OPS CHECK OF LANDING GEAR PER PER MM 32-32.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  (M)
